Function Space Representations of Completions

Robert M. Nielsen; John W. Brace

Mathematische Annalen (1967)

  • Volume: 173, page 263-270
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nielsen, Robert M., and Brace, John W.. "Function Space Representations of Completions." Mathematische Annalen 173 (1967): 263-270. <>.

author = {Nielsen, Robert M., Brace, John W.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {263-270},
title = {Function Space Representations of Completions},
url = {},
volume = {173},
year = {1967},

AU - Nielsen, Robert M.
AU - Brace, John W.
TI - Function Space Representations of Completions
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 263
EP - 270
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.